Please use this identifier to cite or link to this item:
Title: Compact routing schemes for dynamic ring networks
Authors: Krizanc, D
Luccio, FL
Raman, R
First Published: Sep-2004
Citation: THEORY OF COMPUTING SYSTEMS, 2004, 37 (5), pp. 585-607
DOI Link: 10.1007/s00224-004-1080-z
ISSN: 1432-4350
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.